The reflexive solutions of the matrix equation AXB = C

被引:47
|
作者
Cvetkovic-Iliic, D. S. [1 ]
机构
[1] Univ Nis, Dept Math, Fac Sci & Math, Nis 18000, Serbia Monteneg
关键词
reflexive matrix; antireflexive matrix; generalized reflection matrix; matrix equation; inner inverse;
D O I
10.1016/j.camwa.2005.11.032
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper, we study the existence of a reflexive, with respect to the generalized reflection matrix P, solution of the matrix equation A X B = C. For the special case when B = I, we get the result of Peng and Hu [1]. (C) 2006 Elsevier Ltd. All rights reserved.
引用
收藏
页码:897 / 902
页数:6
相关论文
共 50 条
  • [1] The (P,Q) reflexive solutions of the matrix equation AXB = C
    Zhang, Jianchen
    Zhou, Shuzi
    Hu, Xiyan
    [J]. PROCEEDINGS OF THE THIRD INTERNATIONAL WORKSHOP ON MATRIX ANALYSIS AND APPLICATIONS, VOL 3, 2009, : 200 - 204
  • [2] Finite Iterative Algorithms for the Generalized Reflexive and Anti-Reflexive Solutions of the Linear Matrix Equation AXB = C
    Wang, Xiang
    Tang, Xiao-Bin
    Gao, Xin-Geng
    Wu, Wu-Hua
    [J]. FILOMAT, 2017, 31 (07) : 2151 - 2162
  • [3] Ranks of solutions of the matrix equation AXB = C
    Tian, YG
    [J]. LINEAR & MULTILINEAR ALGEBRA, 2003, 51 (02): : 111 - 125
  • [4] Diagonal and Monomial Solutions of the Matrix Equation AXB = C
    Aman, Massoud
    [J]. IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS, 2014, 9 (01): : 31 - 42
  • [5] On additive decompositions of solutions of the matrix equation AXB=C
    Tian, Yongge
    [J]. CALCOLO, 2010, 47 (04) : 193 - 209
  • [6] On additive decompositions of solutions of the matrix equation AXB=C
    Yongge Tian
    [J]. Calcolo, 2010, 47 : 193 - 209
  • [7] Generalized reflexive solutions of the matrix equation AXB = D and an associated optimal approximation problem
    Yuan, Yongxin
    Dai, Hua
    [J]. COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2008, 56 (06) : 1643 - 1649
  • [8] A unified treatment for the restricted solutions of the matrix equation AXB = C
    Xu, Jiao
    Zhang, Hairui
    Liu, Lina
    Zhang, Huiting
    Yuan, Yongxin
    [J]. AIMS MATHEMATICS, 2020, 5 (06): : 6594 - 6608
  • [9] The {P,Q,k+1}-reflexive solution of matrix equation AXB=C
    Liang M.-L.
    Dai L.-F.
    Yang Y.-F.
    [J]. Journal of Applied Mathematics and Computing, 2013, 42 (1-2) : 339 - 350
  • [10] New matrix iterative methods for constraint solutions of the matrix equation AXB = C
    Peng, Zhen-yun
    [J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2010, 235 (03) : 726 - 735